# SDR SIMA2222

- Difficulty date: August 9, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N317AE
- Make and model: Saab 340B
- Aircraft serial: 340B317
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 8G500542405
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3848 - EMERGENCY FLOOR LIGHTING AT 10C INOPERATIVE.  REMOVED AND REPLACED FLOOR EMERGENCY LIGHT BULB IAW ATR MM 33-50.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
